# SDR R61A2024040600157

- Difficulty date: April 6, 2024
- Submitted: April 6, 2024
- Operation: Air carrier
- Aircraft: N119HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000190
- Aircraft time: 40,874 hours, 31,108 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: UNKNOWN
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER FAILED ROLL BACK LASH CHECK. REPAIRED HORIZONTAL STABILIZER STABILIZER FITTINGS REF EMB ETD2024-170-007213. BACKLASH CHECK GOOD.
